# SDR ASOA2012071301904

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 20,395 hours, 18,694 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR AFT DRAG ANGLE AND HAS PROPOGATED BEYOND LIMITS.   CUT OUT DAMAGE PORTION OF DRAG ANGLE IAW  REO 601R-52-11-513, REV A.  COMPLIED WITH EDDY CURRENT INSPECTION IAW NDTM 51-20-06.  NO DEFECTS NOTED, FABRICATED ANGLE SECTION AND SPLICE ANGLES IAW  REO 601R-52-11-513 REV. A,  INSTALLED REPAIR PARTS IAW REO 601R-52-114-513.
